Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: VJM banner 

 

Home

 

Recent Issues

Volume 48

1

 

 

 

Volume 47

1

2

3

4

Volume 46

1

2

3

4

Volume 45

1&2

3

4

Volume 44

1

2

3

4

Past Issues

The Journal

Cover

Aims and Scope

Subscription Information

Editorial Board

Instructions for Author

Contact Us

 

CONTENTS

Volume 35, Number 2 June 2007

 


 

Notes on a Grüss Type Inequality and Its Application
Zheng Liu 

121

On Some Topological Properties of Dense Subsets of Spec(R)
Mehdi Alaeiyan and Reza Safakish

129

Adjoint line bundles and syzygies of projective varieties
Huy Tai Ha 

135

IBN2 Rings and Their Grothendieck Groups
Ximin Lu 

153

Sharp Upper Bounds on the Spectral Radius of Graph
Lihua Feng

163

Hausdorff First Countable, Countably Compact Space is Ω Bounded
Nuno C. Freire and M. F. Veiga

169

Insertion of a Contra-Continuous Function
Majid Mirmiran 

177

The degree of C0-sufficiency of analytic function germs with respect to an ideal
Pham Tien Son 

187

Set-Valued Versions of Nash Equilibria and Ky Fan Inequality in Hyperconvex Metric Spaces
Le Anh Dung 

201

H-Cofinitely Supplemented Modules
Muhammet Tamer Kosan 

215

Twosteps-by-Twostep PIRKC Methods
Nguyen Huu Cong and Le Ngoc Xuan

223

 

 

Established by Vietnam Academy of Science and Technology & Vietnam Mathematical Society

Published by Springer since January 2013